# SDR RAIA00209250

- Difficulty date: September 9, 2002
- Submitted: September 15, 2002
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 17,054 hours, 16,207 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Signal Cond Unit
- Part number: CB50067
- Part serial: 247
- Condition: Inoperative
- Part time: 17,054 hours, 16,207 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

5550-STL- STICK SHAKER WILL NOT TEST. MAINTENANCE REMOVED AND REPLACED THE STICK SHAKER SIGNAL PROCESSOR, OPS CK OK.
